Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 1, Number 1

All articles in this issue are freely accessible.

Conics and cubics connected with a plane cubic by certain covariant relations
Henry S. White.
Trans. Amer. Math. Soc. 1 (1900), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500517
Formentheoretische Entwickelung der in Herrn White’s Abhandlung über Curven dritter Ordnung enthaltenen Sätze
Paul Gordan.
Trans. Amer. Math. Soc. 1 (1900), 9-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500518
Sur la définition générale des fonctions analytiques, d’après Cauchy
E. Goursat.
Trans. Amer. Math. Soc. 1 (1900), 14-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500519
On a class of particular solutions of the problem of four bodies
Forest Ray Moulton.
Trans. Amer. Math. Soc. 1 (1900), 17-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500520
Definition of the abelian, the two hypoabelian, and related linear groups as quotient-groups of the groups of isomorphisms of certain elementary groups
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 1 (1900), 30-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500521
Note on the unilateral surface of Moebius
Heinrich Maschke.
Trans. Amer. Math. Soc. 1 (1900), 39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500522
On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic
Maxime Bôcher.
Trans. Amer. Math. Soc. 1 (1900), 40-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500523
The elliptic $𝜎$-functions considered as a special case of the hyperelliptic $𝜎$-functions
Oskar Bolza.
Trans. Amer. Math. Soc. 1 (1900), 53-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500524
On the groups which are the direct products of two subgroups
G. A. Miller.
Trans. Amer. Math. Soc. 1 (1900), 66-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500525
On certain crinkly curves
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 1 (1900), 72-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500526
A new definition of the general abelian linear group
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 1 (1900), 91-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500527